We reported a case of toxic epidermal necrolysis due to trimethoprim-sulfamethoxazole.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:Toxic epidermal necrolysis (TEN) is a rare dermatological emergency which is usually caused by drugs and results in a high morbidity and a mortality rate of 20-30%.
📊
Key Findings & Data:Toxic epidermal necrolysis (TEN) is a rare dermatological emergency which is usually caused by drugs and results in a high morbidity and a mortality rate of 20-30%.
💡
Conclusion & Impact:We reported a case of toxic epidermal necrolysis due to trimethoprim-sulfamethoxazole.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:İlaç döküntüleri · İlaç aşırı duyarlılığı · İlaç kombinasyonları
Abstract
Toxic epidermal necrolysis (TEN) is a rare dermatological emergency which is usually caused by drugs and results in a high morbidity and a mortality rate of 20-30%. We reported a case of toxic epidermal necrolysis due to trimethoprim-sulfamethoxazole.
Özet
Toksik epidermal nekrolizis çoğunlukla ilaçların neden olduğu ve %20-30 gibi yüksek mortalite ve morbidite oranına sahip nadir dermatolojik acil vakalardan biridir. Biz trimethoprim-sulfarnethoxazole bağlı gelişmiş bir toksik epidermal nekrolizis vakası sunduk.
CANTÜRK, T., TARIM, G., SARAÇ, N., BARIŞ, S., TURANLI, A. Y. (1999). A case of toxic epidermal necrolysis induced by trimethoprim-sulfamethoxazole. Ondokuz Mayıs Üniversitesi Tıp Dergisi (. Journal of Experimental and Clinical Medicine), Cilt: 16 - Sayı: 3, 237–242. https://ajindex.com/articles/294347